MathSciNet Relay Station
MathSciNet bibliographic data
MR132538 54.78
Fort, M. K., Jr. Sequences of homeomorphisms on the $n$-sphere. Proc. Amer. Math. Soc. 12 1961 361–363.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement